# SDR IPXA10559788

- Difficulty date: May 8, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13176
- Condition: Damaged
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, ATS RESPONSIBILITY, WHILE WORKING CUSTOMER CARD 855525 MISDRILLED HOLE IN BS 345 RT FRAME JUST BELOW STR 11 RT.  REPAIRED IAW ER NR 10-3587 DATED 11-MAY-10.
